| Catalog Number |
1400400-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) artery.The 4.0x8mm nc trek neo balloon dilatation catheter (bdc) was attempted to be advanced to the target lesion; however, failed to cross due to the anatomy.Therefore, the bdc was removed from the patient and difficulty was also noted due to the anatomy.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.